5 years I took poison, a.k.a Accutane.
Ever since I've had nothing but trouble and my body seems to be breaking down one part at a time.
About a year ago, or about as long as I now can remember, I started having difficulty passing stools.
Here's the big worry for me:
- I drink roughly 4 litres of water a day (I still get dehydrated easily)
- I eat very healthy, including lots of fruit and veg
- I've tried many supplements, including digestive enzymes and probiotics and nothing helps.
- Even taking Chinese bitters which are supposed to help and - nothing.
Does anyone else have this problem?
I'm twenty-sodding-one and I'm having to worry about going for a sh*t!
This isn't right.
F*ck Accutane to hell.
IndigoRushMember Since 07 Feb 2010
Offline Last Active Dec 10 2013 11:56 AM
- Group Veteran Members
- Active Posts 550
- Profile Views 19,879
- Member Title Member
- Age Age Unknown
- Birthday Birthday Unknown